Advanced search
Add to list

Some new maximal sets of mutually orthogonal Latin squares

(2003) DESIGNS CODES AND CRYPTOGRAPHY. 29(1-3). p.141-147
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Govaerts, Patrick et al. “Some New Maximal Sets of Mutually Orthogonal Latin Squares.” DESIGNS CODES AND CRYPTOGRAPHY 29.1-3 (2003): 141–147. Print.
APA
Govaerts, P., Jungnickel, D., Storme, L., & Thas, J. (2003). Some new maximal sets of mutually orthogonal Latin squares. DESIGNS CODES AND CRYPTOGRAPHY, 29(1-3), 141–147.
Chicago author-date
Govaerts, Patrick, D Jungnickel, Leo Storme, and Joseph Thas. 2003. “Some New Maximal Sets of Mutually Orthogonal Latin Squares.” Designs Codes and Cryptography 29 (1-3): 141–147.
Chicago author-date (all authors)
Govaerts, Patrick, D Jungnickel, Leo Storme, and Joseph Thas. 2003. “Some New Maximal Sets of Mutually Orthogonal Latin Squares.” Designs Codes and Cryptography 29 (1-3): 141–147.
Vancouver
1.
Govaerts P, Jungnickel D, Storme L, Thas J. Some new maximal sets of mutually orthogonal Latin squares. DESIGNS CODES AND CRYPTOGRAPHY. 2003;29(1-3):141–7.
IEEE
[1]
P. Govaerts, D. Jungnickel, L. Storme, and J. Thas, “Some new maximal sets of mutually orthogonal Latin squares,” DESIGNS CODES AND CRYPTOGRAPHY, vol. 29, no. 1–3, pp. 141–147, 2003.
@article{208334,
  author       = {Govaerts, Patrick and Jungnickel, D and Storme, Leo and Thas, Joseph},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  language     = {eng},
  number       = {1-3},
  pages        = {141--147},
  title        = {Some new maximal sets of mutually orthogonal Latin squares},
  volume       = {29},
  year         = {2003},
}

Web of Science
Times cited: